ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Ritalin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Ritalin (methylphenidate)

Reply
 
Thread Tools Display Modes
  #1  
Old 01-19-18, 07:36 PM
sfraenkel sfraenkel is offline
Newbie
 

Join Date: Jan 2018
Location: Washington D.C.
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
sfraenkel is on a distinguished road
Question New Medication Symptoms

Hey y'all. I have been on Concerta 36 mg (slow release) for about 10 years and was recently prescribed a booster by my doc for 10 mg of Ritalin (not slow release) to take in the evenings.

I just took my first one tonight and immediately felt jazzed and my toothache that I already had amplified exponentially.

I also am experiencing a gurgling/reflux sensation although I do not currently have acid reflux. Has anyone experienced this before?

Because I just took the pill about a half hour to forty-five minutes ago I am not sure if it's the dosage or the fact that it's not slow release that is causing this. Any experience would be appreciated!
Reply With Quote
  #2  
Old 01-19-18, 09:02 PM
ToneTone ToneTone is online now
ADDvanced Forum ADDvocate
 

Join Date: Apr 2008
Location: Philadelphia, pa
Posts: 1,921
Thanks: 1,813
Thanked 2,408 Times in 1,130 Posts
ToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond reputeToneTone has a reputation beyond repute
Re: New Medication Symptoms

Talk to your doctor ... you may have to eat/not eat before you take the booster.

And this could be a very much passing side effect. But sounds a bit scary to me ...

Tone
Reply With Quote
  #3  
Old 01-20-18, 02:12 PM
Little Nut's Avatar
Little Nut Little Nut is offline
Forum Guru
 

Join Date: Mar 2016
Location: Baton Rouge
Posts: 827
Thanks: 46
Thanked 851 Times in 484 Posts
Little Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud of
Re: New Medication Symptoms

Up Front: I only have experience w/ Amphetamines and no experience w/ MPH, but I believe they are applicable here.

When starting/adjusting dosage, I was aware of Side Effects and under what circumstances my Doc wanted me to discontinue/contact him. For me it takes 1-2 weeks for my body to adjust to the change (longer for certain things like sleep impact in my case). I always tried to live w/ any issues for 2 weeks before I evaluated the changes effectiveness/problems. I also found many issues that show up at first resolved on their own in first 2-3 days. Big euphoric kick, hyper focus, bigger sleep problems, over stimulation, etc

GL, -LN
Reply With Quote
The Following User Says Thank You to Little Nut For This Useful Post:
ToneTone (01-21-18)
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Attention Deficit Disorder 101: What every beginner in ADD needs to know gabriela Adult Diagnosis & Treatment 85 07-29-15 03:51 PM
Has any medication made your adhd symptoms worse? throwaway423 General Medication Discussion 2 06-13-14 06:23 AM
Dsm iv tr mirandatoritess General ADD Talk 0 12-17-12 05:32 PM
Medication and Identity APSJ General ADD Talk 1 11-04-09 03:29 AM
FDA MedWatch: ZyPREXA (olanzapine) and ZYRTEC (cetirizine HCI) Medication Errors Andi Anti-Psychotics 0 02-13-05 02:54 PM


All times are GMT -4. The time now is 01:11 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums